Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
Recently I overdosed on 3-MeO-PCP, I was putting the 3-MeO-PCP into a capsule and I accidentally put too much 3-MeO-PCP in the capsule. When I used oral 3-MeO-PCP before my overdose I put so little in the capsule that it had no effect on me so I did not believe putting what seemed like a large amount of this substance into a capsule and swallowing it would be a problem.
Oral 3-MeO-PCP has an incredibly slow onset and it took about two hours before I felt effects, when it did finally have an effect I was waiting on a bus in a bus terminal and while I was waiting one of the staff members of the bus terminal asked me if I felt alright because I kept putting my hands in my heads over and over again, I informed her that I felt very ill. She asked me if I had any medical conditions and that if I sometimes had 'turns', I informed her that I did not have any concerning medical condition that was affecting me. She then asked me if I had taken anything and I initially said I had taken nothing as I did not want to get into trouble. She then said that everyone has taken things before including herself and that I should inform her if I had taken anything, at this point in time I felt very ill and I told her that I taken too much of a legal drug and that I was feeling very ill.
After having a conversation with a different staff member that involved me telling him that I was surprised that only five minutes in time had past since I last looked at the clock in the bus terminal building since it had felt like twenty billion years in time. The police then arrived and then when I saw a police officer I recoiled in horror as a consequence of the 3-MeO-PCP, a staff member then jokingly asked the police officer if everyone reacted to him that way. The police officer tried to have a conversation with me but I did not reply with anything that made any sense but I then told him I had took a legal drug and I then showed him where it was in the backpack I had.
After the incident with the police I do not recall what happened but the next thing I knew was that I was lying on a stretcher and I was being put into an ambulance. When I arrived at the hospital my entire reality had morphed into a play-doh version of itself and I believed my reality would stay like this forever. The nurse who was taking my temperature looked like a very gaunt play-doh woman and I asked her what her name was. She told me her name was 'Rachel' and that I informed her that she was called 'Play-doh Rachel'.
Eventually my visual hallucinations ended and my visual field flickered in between my normal reality and the 3-MeO-PCP 'play-doh' reality, I watched my arms change back and forth between their distorted and normal forms. A doctor arrived and took my blood and he sent it away for analysis to see if my kidneys and liver were okay, later that day I got my results back and they were normal, I was then discharged as there was no reason for me to be in the hospital.
It is the day after this incident and I feel very ill, am I in some way damaged despite the doctor saying that I was medically fine? Should I get another test of my liver function and kidney function done?
Also, your writing is very confusing. You seem to be unable to string sentences together. Were you still under the influence at the time of composing this post?
You were right, I was still under the influence of 3-MeO-PCP when I wrote this post, this post was very confusing and difficult to write. I felt ill a few days after taking 3-MeO-PCP and I was hallucinating for two days after I took the 3-MeO-PCP but on the fourth day the hallucinations stopped. I spoke to a doctor and he said that I probably did not have kidney or liver damage from the aforementioned (I sure could not think up a word like 'aforementioned' while under the influence of high-dose 3-MeO-PCP) incident. I feel alright now but I really, really did not feel alright on the day I administered the 3-MeO-PCP or the two days after that administration.
( I just realized this was all posted by Seraph, a member whom I have completely given up on, as they have never shown any sign of listening to advice they ask for. I take back my questions, I just don't care.)
That sounds nothing like the 3 meo I've had. SURE it was 3 meo ?.sounds a little too psychedelic.
I don't think it's completely implausible. I've never taken a huge dose myself, but a high-medium (around 15-20mg) dose of 3-meo-pcp can give a really weird and very slightly psychedelic thought process and there can even be some minor visuals. Paranoia is sometimes present as well. If he took an enormous amount and was out in public, I can see this happening. Remember that for some drugs, higher doses don't just make the effects stronger; they can change the experience qualitatively as well.
Still, the length of the effects does seem odd. I'm unaware of any other reports of larger doses causing significantly longer-lasting effects.
Last edited by Isodimorphism; 18-02-2013 at 19:19.
"I was putting the 3-MeO-PCP into a capsule and I accidentally put too much 3-MeO-PCP in the capsule..."
The fact that you were aware of this problem and committed the overdosing act yourself allows me to assume that you were eyeballing the dose. Please, for the safety of yourself as well as others, obtain a milligram scale for dosing substances whose sensitivity lies in the single digit milligram range, it will aid in preventing your own demise as well as give you a direct number to know what dosage you took. If we knew you took 20mg and had a bad experience, this would contribute to knowing the potency of 3-MeO-PCP for people but "stuffing a capsule" is counter-productive to promoting a good trip.
sorry to here this, sounds like one hell of a nightmare trip especially with the police being involved.
I had a simular situation with 3-meo-pcp at some friends house last year after taking an unknown quantity (VERY FOOLISH) of the drug from a 50mg baggy I had due to not having a scale and already being on xanax (obscured my judgement to say the least). The whole room I was in became unrecognizable and I felt like I was in a movie scene in some alternate univers where the tile checkered floor was a mountain & I kept forgetting my friends names. Ugh the horror. Never again.
These drugs are not toys and can be unforgiving when done irresponsibly as you found out, you are lucky that there were people around and willing to help. If you had been unlucky you could have been robbed and thrown in a ditch.
Always use scales and never guess, your guesswork not only messed you up but spent 100's of pounds in medical and police aid that could be put to better use.
I "overdose" on 3meo intentionally quite often, I have not noticed even the slightest signs of toxicity. Kind of shocking to me that you were physically capable of experiencing dysphoria on a high dose of 3meo. And really sad that you're misusing this amazing and sublime chemical. I'd suggest flushing your bag before you mess up again and get this drug banned for the rest of us.
Luckily, it is pretty difficult to OD to the point of death with phencyclidine analogs, but there could still be many other terrible repercussions. -This is why you always need a scale that is really about 2-4x as accurate as you need it to be. (Just because it says it goes down to the mg doesn't mean you can accurately weigh any less that 10 mg.) Unless of course, you have a very high quality scale.
That being said, this may be the best psychoactive that has ever graced me with its presence! Everything about it is just magnificent. -Take that amazing afterglow feeling you get after tripping, mix that with an awesome mental and physical dissociation, which comes in subtle waves, each time giving a reaffirming, reconnecting, wave of beautiful energy. Mix that with the comfort and satisfaction of opis/coke every time you re-dose, which could be forever or never, it makes no difference in bliss, and what you have is something that is probably the friendliest, funnest, possibly most spiritual, AND just down-right most pleasurable substance EVER created.
PS. After that description I don't even know if I need to add this, but there is also ZERO negative comedown. -The trippy, light, afterglow usually sticks around for 1-3 days and then back to baseline.